# SDR SWIA2017010642980

- Difficulty date: December 8, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,539 hours, 29,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS CORROSION ON FLANGE UNDER STEP PANELS 832AT AND 832BT. COMPLIED WITH ALL STEPS OF PERMANENT REPAIR IAW REO.
